# SDR DALA2021063003586

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1340 Lbl 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CRACK ON STABILIZATION STRAP IN AFT CARGO COMPARTMENT (CILING AREA), STA. 1340, LBL 26. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00278: STABILIZATION STRAP IN AFT CARGO COMPARTMENT (CEILING AREA), STA. 1340, LBL 26 WAS REPAIRED. PER B757-200 SRM. (1857379)
